# SDR SROM2011002

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL CHORD CORRODED BEYOND LIMITS IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011, SECTION 53-10-1.  REPLACED CHORD WITH NEW P/N 65-17688U165 FROM BS 277 - BS370 LT, LBL65 IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM) REV 103, DATED MAR 10, 2011, SECTION 51-10-1, PARAGRAPH 7, 51-30-2 AND BOEING DRAWING NR 65-17668.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE WORK ORDER NR 1014113, DATED 5 JULY 2011.
